American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Liran Shaul. Adic reduction to the diagonal and a relation between cofiniteness and derived completion. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Laurent Busé, Marc Chardin and Jean-Pierre Jouanolou. Torsion of the symmetric algebra and implicitization. Proc. Amer. Math. Soc. 137 (2009) 1855-1865. MR 2480264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alexandre B. Tchernev. Torsion freeness of symmetric powers of ideals. Trans. Amer. Math. Soc. 359 (2007) 3357-3367. MR 2299459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Eisenbud, Craig Huneke and Bernd Ulrich. What is the Rees algebra of a module?. Proc. Amer. Math. Soc. 131 (2003) 701-708. MR 1937406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. Salce and P. Zanardo. A result by Kulikov that does not extend to modules over general valuation domains . Proc. Amer. Math. Soc. 111 (1991) 643-649. MR 1043419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. D. Anderson. Globalization of some local properties in Krull domains . Proc. Amer. Math. Soc. 85 (1982) 141-145. MR 652428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia